# SDR SWAA2015100844700

- Difficulty date: September 30, 2015
- Submitted: October 9, 2015
- Operation: Air carrier
- Aircraft: N7832A
- Make and model: Boeing 737790
- Aircraft serial: 30657
- Aircraft time: 35,471 hours, 23,256 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 115A2781
- Condition: Broken
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TE WIGGLE PLATE BROKEN JUST INBD OF PYLON AFT TIP.  R & R WIGGLE PLATE IAW SRM.
